International Journal of Theoretical Physics

, Volume 46, Issue 2, pp 251–257

Natural Geometry of Nonzero Quaternions


DOI: 10.1007/s10773-006-9234-9

Cite this article as:
Trifonov, V. Int J Theor Phys (2007) 46: 251. doi:10.1007/s10773-006-9234-9


It is shown that the group of nonzero quaternions carries a family of natural closed Friedmann-Lemaître-Robertson-Walker metrics.


closed FLRW metric Lie group of nonzero quaternions. 

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  1. 1.American Mathematical SocietyCumberlandUSA

Personalised recommendations